Article

Case Report on Anti-Tubercular Drug Induced Hepatoxicity / Modified ATT

M Saru Khan1★, Basil Sunny2, Rithuvaren M Krishnan3★ Corresponding author

  1. 1Department of Pharmacy Practice, Annai JKK Sampoorani Ammal College of Pharmacy, Erirmedu, Namakkal, Tamil Nadu, INDIA.
  2. 2Manager and Clinical Pharmacologist of Sun Rise Hospital, Kochi, Kerala, INDIA.
  3. 3Annai JKK Sampoorani Ammal College of Pharmacy, Tamil Nadu, INDIA.

CORRESPONDENCE

M Saru Khan

Department of Pharmacy Practice, Annai JKK Sampoorani Ammal College of Pharmacy, Erirmedu, Namakkal, Tamil Nadu, INDIA.

Sarukhan007.M@gmail.com

Volume 14, Issue 4 · pp. 294–297 · PUBLISHED · DOI: 10.5530/ijopp.14.4.59

View on IJPP original site ↗

ABSTRACT

This case summary focusing on a 67-year male patient admitted in Sun rise Hospital, Kochi with k/c/o active tubercular on cat.2 ATT, now patient came complaint with c/o decreased appetite, food intake, nausea, vomiting and excessive fatigability. The patient was received first line anti tubercular drugs 6 months back RHZE (Rifampin, Pyrazinamide, Ethambutol, and Isoniazid) and discontinued medication 2 months back. Now it is developed a severe hepatitis which is an adverse drug reaction of the Antitubercular drugs.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Khan, M. S., Sunny, B., & Krishnan, R. M. (). Case Report on Anti-Tubercular Drug Induced Hepatoxicity / Modified ATT. Indian Journal of Pharmacy Practice, 14(4), 294–297. https://doi.org/10.5530/ijopp.14.4.59